Skip to main content

Research Repository

Advanced Search

The del-bar-operator on algebraic curves

Bruening, J.; Peyerimhoff, N.; Schroeder, H.


J. Bruening

H. Schroeder


For a singular algebraic curve we show that all closed extensions of del-bar are Fredholm, and we give a general index formula. In particular, we prove a modified version of a conjecture due to Mac Pherson.


Bruening, J., Peyerimhoff, N., & Schroeder, H. (1990). The del-bar-operator on algebraic curves. Communications in Mathematical Physics, 129, 525-534.

Journal Article Type Article
Publication Date 1990
Journal Communications in Mathematical Physics
Print ISSN 0010-3616
Electronic ISSN 1432-0916
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 129
Pages 525-534